# SDR ASAA2015011210238

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,782 hours, 9,655 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT ILLUMINATED DURING APU START.  ACFT GROUNDED.  PERFORMED BITE TEST IAW FIM 49-60, TASK 801.  NO FAULT FOUND, NO HISTORY 30 DAYS.  STARTED APU, APU STARTED WITH NO FAULT, CONTACTED MAINTENANCE CONTROL, OK FOR SERVICE.
